×

Sur les modules des singularités des courbes planes. (French) Zbl 0395.14010


MSC:

14H10 Families, moduli of curves (algebraic)
14D20 Algebraic moduli problems, moduli of vector bundles
14H20 Singularities of curves, local rings
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] HARDY (G.) and WRIGHT (E.) . - Introduction to the theory of numbers 3 rd edition . - Oxford, Clarendon Press, 1954 . MR 16,673c | Zbl 0058.03301 · Zbl 0058.03301
[2] ZARISKI (O.) . - Characterization of plane algebroid curves whose module of differentials has maximum torsion . Proc. Nat. Ac. Sc. U.S.A., t. 56, 1966 , p. 781-786. MR 34 #2576 | Zbl 0144.20201 · Zbl 0144.20201
[3] ZARISKI (O.) . - Studies in equisingularity , III., Amer. J. Math., t. 90, 1968 , p. 961-1023. MR 38 #5775 | Zbl 0189.21405 · Zbl 0189.21405 · doi:10.2307/2373492
[4] ZARISKI (O.) . - Cours à l’École Polytechnique , 1973 .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.